# SDR AALA20111116AFW03

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 78,183 hours, 12,450 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DENT AT TAIL CONE LEFT SIDE AT BASE OF RUDDER.  INSTALLED EXTERNAL DOUBLER PER SRM 53-00-01-2R-14.
